# SDR DALA2025021001016

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0800488) AFTER SIDE PLATES REMOVAL,CORROSION WAS FOUND ON INTERCOSTALS (8EAS) BTW STA 500 TO 500 I, APROX S-25R AT FWD CARGO COMPARTMENT. INTERCOSTALS BTW STA 500D-STA 500E, STA 500G AND STA 500H, STA 500H AND STA 500I APROX. S-25R WERE REPLACED PER B737-800 SRM 51- 40- 02-0G.
